# SDR EVCA2025013000002

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N906GF
- Make and model: Bell 407
- Aircraft serial: 53578
- Aircraft time: 10,497 hours, 33,663 cycles
- Engine: Allsn 250C47B
- Engine time: 3,549 hours, 9,079 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Condition: Fod
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM HEATING SYSTEM WHEN HEAT IS ON. SMOKE CLEARS WHEN TURNED OFF.  UPON INSPECTION OF ENGINE FOR SMOKE, FOUND ENGINE HAS FOD DAMAGE.
